Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Regularity properties of the $\overline \partial _ b$ equation on weakly pseudoconvex CR manifolds of dimension $3$
HTML articles powered by AMS MathViewer

by Michael Christ PDF
J. Amer. Math. Soc. 1 (1988), 587-646 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 32F99, 32F20, 32F25
  • Retrieve articles in all journals with MSC: 32F99, 32F20, 32F25
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 1 (1988), 587-646
  • MSC: Primary 32F99; Secondary 32F20, 32F25
  • DOI: https://doi.org/10.1090/S0894-0347-1988-0928903-2
  • MathSciNet review: 928903